RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1999, Volume 65, Issue 5, Pages 681–692 (Mi mz1100)  

This article is cited in 9 scientific papers (total in 9 papers)

On two-sided estimates, uniform with respect to the real argument and index, for modified Bessel functions

B. V. Pal'tsev

Dorodnitsyn Computing Centre of the Russian Academy of Sciences

DOI: https://doi.org/10.4213/mzm1100

Full text: PDF file (217 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1999, 65:5, 571–581

Bibliographic databases:

UDC: 517.584+517.923
Received: 29.12.1997

Citation: B. V. Pal'tsev, “On two-sided estimates, uniform with respect to the real argument and index, for modified Bessel functions”, Mat. Zametki, 65:5 (1999), 681–692; Math. Notes, 65:5 (1999), 571–581

Citation in format AMSBIB
\Bibitem{Pal99}
\by B.~V.~Pal'tsev
\paper On two-sided estimates, uniform with respect to the real argument and index, for modified Bessel functions
\jour Mat. Zametki
\yr 1999
\vol 65
\issue 5
\pages 681--692
\mathnet{http://mi.mathnet.ru/mz1100}
\crossref{https://doi.org/10.4213/mzm1100}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1716236}
\zmath{https://zbmath.org/?q=an:0952.33002}
\transl
\jour Math. Notes
\yr 1999
\vol 65
\issue 5
\pages 571--581
\crossref{https://doi.org/10.1007/BF02743167}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000083786600006}


Linking options:
  • http://mi.mathnet.ru/eng/mz1100
  • https://doi.org/10.4213/mzm1100
  • http://mi.mathnet.ru/eng/mz/v65/i5/p681

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. K. Kerimov, “Boris Vasil'evich Pal'tsev (on the occasion of his seventieth birthday)”, Comput. Math. Math. Phys., 50:7 (2010), 1113–1119  mathnet  crossref  mathscinet  adsnasa  isi  elib
    2. Chinta G., Jorgenson J., Karlsson A., “Zeta Functions, Heat Kernels, and Spectral Asymptotics on Degenerating Families of Discrete Tori”, Nagoya Math. J., 198 (2010), 121–172  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    3. B. V. Pal'tsev, M. B. Soloviev, I. I. Chechel', “On the development of iterative methods with boundary condition splitting for solving boundary and initial-boundary value problems for the linearized and nonlinear Navier–Stokes equations”, Comput. Math. Math. Phys., 51:1 (2011), 68–87  mathnet  crossref  mathscinet  isi  elib
    4. Catrina F., “Nonexistence of Positive Radial Solutions For a Problem With Singular Potential”, Adv. Nonlinear Anal., 3:1 (2014), 1–13  crossref  mathscinet  zmath  isi  scopus  scopus
    5. Chinta G., Jorgenson J., Karlsson A., “Heat Kernels on Regular Graphs and Generalized Ihara Zeta Function Formulas”, Mon.heft. Math., 178:2 (2015), 171–190  crossref  mathscinet  zmath  isi  scopus  scopus
    6. Baricz A., “Bounds For Turanians of Modified Bessel Functions”, Expo. Math., 33:2 (2015), 223–251  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    7. Borthwick D., Guillarmou C., “Upper bounds for the number of resonances on geometrically finite hyperbolic manifolds”, J. Eur. Math. Soc., 18:5 (2016), 997–1041  crossref  mathscinet  zmath  isi  elib  scopus
    8. Weigand D.J., Terhal B.M., “Generating Grid States From Schrodinger-Cat States Without Postselection”, Phys. Rev. A, 97:2 (2018), 022341  crossref  isi  scopus  scopus
    9. Gaunt R.E., “Bounds For Modified Struve Functions of the First Kind and Their Ratios”, J. Math. Anal. Appl., 468:1 (2018), 547–566  crossref  mathscinet  zmath  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:208
    Full text:72
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019